MathSciNet Relay Station
MathSciNet bibliographic data
MR2661908 92D30 (34D05 34K18)
Wang, Jian-Jun; Zhang, Jin-Zhu; Jin, Zhen Analysis of an SIR model with bilinear incidence rate. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2390–2402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement